Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have wheezing and cough. Taking puffers for COPD and asthma. What could be the reason for cold with headache?

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
Hi Iv'e been sick since last thursday i seen my Dr yesterday he said i was wheezing
and had cough i'm not bringing up a lot i'm on puffers for my Copd and asthma and oxy
for my arthritis am have been cold with headache and now i'm feel like i'm burning up
and my joints ache.I have had racing pigeons for years XXXXXXX
Posted Tue, 19 Nov 2013 in General Health
Answered by Dr. Polash Sannigrahi 7 hours later
Brief Answer:
Kindly view the details

Detailed Answer:

Thanks for your query.

The case history as mentioned in your post along with history of association with pigeons indicates that the symptoms can be due to Psittacosis.

Investigations like complete blood count, X ray of chest, Liver function test & analysis of Bronchio-Alveolar Lavage fluid will be helpful in clinching the diagnosis.

Management involves antibiotics like Tetracyclines and Chloramphenicol, to be administered based on culture & sensitivity reports.
So, kindly consult your treating Doctor/ Pulmonologist & discussing regarding the same.
Till then, maintain adequate hydration & proper nutrition & continue the medications as advised by your Doctor.

There is no need to worry, you will be fine after the course of the treatment.
Wishing you a Good Health & speedy recovery.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor